Ask a Gynaecologist and Get Answers to Your OB/GYN Questions ASAP
Hello, this is Dr K.. Answers are not medical advice and do not constitute a doctor/patient relationship. I look forward to helping you today. This is most likely a side effect of your pill and nothing to worry about. Unfortunately break through bleeding can occur sporadically. When you are on the pill a long period of time, the uterine lining becomes very thin. This makes breakthrough bleeding more likely. It is always a good idea to do a home pregnancy test to be sure that you are not pregnant. It is best to continue the pill this month as if you did not have the bleeding. It will stop eventually. Best of luck.
I can't really give any extra information, as this has never happened to me in the 3 years I've been taking birth control pills.
Before the pills, my periods were very irregular but the birth control pills sorted that out perfectly.
5 days ago I finished my period, and yesterday I noticed a bit of bleeding, and today I'm quite heavy and have stomach cramps too.
Thank you for your help!!